On the Equivalence of Some Conditions for Convex Functions
Abstract
We study classes of convex functions on $(1, \infty)$ that tend to zero at infinity. Relations between different elements of these classes are determined.
Published
25.03.2005
How to Cite
TikhonovS. Y. “On the Equivalence of Some Conditions for Convex Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 3, Mar. 2005, pp. 427–431, https://umj.imath.kiev.ua/index.php/umj/article/view/3610.
Issue
Section
Short communications